MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA
Catalog Number 352424
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The sample has not yet been received and the investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: the line detached above the filter which allowed air into the line causing a steady stream of bubbles to come into the drip chamber, inhibiting the line to drip properly.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unopened sample was returned for evaluation in connection with this incident.Visual examination noted no detachments or any other defects.The set was functionally tested per specification for occlusion and leakage with passing results.In addition, the set was spiked and primed.No air in the line or bubbles were observed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
FILTERFLOW®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8078426
Report Number9614279-2018-00199
Device Sequence Number1516610
Product Code FPA
UDI-Device Identifier04046963402273
UDI-Public04046963402273
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number352424
Device Lot Number0061623361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1